# SDR SWAA2022012431410

- Difficulty date: June 5, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 34,464 hours, 20,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF HAS UPPER AND LOWER SURFACE DELAMINATION'S. / ACQUIRED NEW PANEL FOR CABIN FLOOR PANEL 241DF AND INSTALLED PER AMM 53-21-00.
